José Valero

Professor
Estadística, Matemáticas e Informática
Universidad Miguel Hernández de Elche
E-mail: jvalero@umh.es

Fields of interest

Infinite-dimensional dynamical systems,
partial differential equations,
numerical analysis of PDE

 

Recent publications

M.Z. Zgurovsky, P.O. Kasyanov,  O.V. Kapustyan , J. Valero, N.V. Zadoianchuk:
Evolution inclusions and variational inequalities  for earth data processing III,
Springer, 2012.

F. Morillas, J.Valero:
On the connectedness of the attainability set for lattice dynamical systems,
Journal Difference Equations Applications, 2012, V.18, 675-692.

O.V. Kapustyan, A.V. Pankov, J. Valero:
On global attractors of multivalued semiflows generated by the 3D Bénard system,
Set-Valued and Variational Analysis, 2012, V.20, p.445-465.       

M. Anguiano, F. Morillas, J. Valero:
On the Kneser property for reaction-diffusion equations in some unbounded domains with an  H-¹-valued non-autonomous forcing term,
Nonlinear Analysis, 2012, V.75, p.2623-2636.                 

T. Caraballo, F. Morillas, J.Valero:
 Attractors of stochastic lattice dynamical systems with a multiplicative noise and non-Lipschitz nonlinearities,
Journal of Differential Equations, 2012, V.253, 667-693

O.V. Kapustyan, P.O. Kasyanov, J. Valero:
Pullback attractors for a class of extremal solutions of the 3D Navier-Stokes system,
J. Math. Anal. Appl., 2011, V.373, 535-547.

P. Marín-Rubio, J. Real, J. Valero:
Pullback attractors for a two-dimensional Navier–Stokes model in an infinite delay case,
Nonlinear Analysis, 2011, V.74, p.2012-2030.                 

T. Caraballo, F. Morillas, J.Valero:
Random attractors for stochastic lattice systems with non-Lipschitz non-linearity,
Journal Difference Equations Applications, 2011, V.17, p.161-184.                              

A. Giménez, F. Morillas, J. Valero, J.M. Amigó:
Stability and numerical analysis of the Hebraud-Lequeux model for suspensions,
Discrete Dynamics in Nature and Society, 2011, V.2011, p.1-24.